MAUDE Adverse Event Report: MC3 INC. MC3 NAUTILUS SMART ECMO OXYGENATOR; NAUTILUS SMART OXYGENATOR

MC3 INC. MC3 NAUTILUS SMART ECMO OXYGENATOR; NAUTILUS SMART OXYGENATOR
Model Number 48135
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023, after 30 minutes use of a nautilus smart oxygenator there was a reported blood gas path leak.There was no adverse patient effect.
 
Additional Manufacturer Narrative
The device was not returned for investigation.Without evaluation of the device a root cause can be determined.
 
Additional Manufacturer Narrative
The device was returned for evaluation.The blood leak in the returned device was confirmed.The cause is a fiber leak.
 
Event or Problem Description
This is follow-up to the previous report 3011468686-2023-00018.Additional information indicated the oxygenator was used for an hour after the reported blood gas path leak.The device was changed out.It was reported that approximately 300ml of blood was lost before and during the change out.The clnician reported that blood products were administered to the patient.No further information was reported.

Brand Name
MC3 NAUTILUS SMART ECMO OXYGENATOR
Common Device Name
NAUTILUS SMART OXYGENATOR
Manufacturer (Section D)
MC3 INC.
2555 bishop circle west
dexter MI 48130
Manufacturer (Section G)
MC3 INC.
2555 bishop circle west
dexter MI 48130
Manufacturer Contact
martha rumford
2555 bishop circle west
dexter, MI 48130
7349959089
MDR Report Key17981446
Report Number3011468686-2023-00018
Device Sequence Number3470879
Product Code BYS
UDI-Device Identifier10854916006871
UDI-Public(01)10854916006871(17)250531(10)2305145
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191935
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model Number48135
Device Lot Number2305145
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2023
Supplement Date Received by Manufacturer10/23/2023
Initial Report FDA Received Date10/20/2023
Supplement Report FDA Received Date11/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown